# SDR C2XA03BT006

- Difficulty date: January 9, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 5,794 hours, 4,153 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO2002, DURING SERVICE/ROUTINE INSPECTION MAINTENANCE FOUND FUSELAGE DAMAGED ON LEFTHAND SIDE AT FRAME #22.  MAINTENANCE REMOVED DAMAGED CLIP AT FRAME #22 AND ATTACHING FLOOR CROSS MEMBER, PERFORMED SKIN REPAIR IAW EMB145 SRM #53-21-00, FABRICATED SKIN CLIP IAW EMB LETTER IC2003-145/0103-B, REINSTALLED FABRICATED SKIN CLIP AND FLOOR CROSS MEMBER, AND PRESSURIZATION CHECKED/OPS.CHECKED AIRCRAFT GOOD. AIRCRAFT RETURNED TO SERVICE.
